RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2006, Volume 2, Number 3, Pages 268–277 (Mi jmag34)  

This article is cited in 1 scientific paper (total in 1 paper)

On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function

V. M. Bruk

Saratov State Technical University, 77 Politechnitseskaja, Saratov, 410054, Russia

Abstract: The space of boundary values for a maximal relation generated by a formally selfadjoint differential expression and a nonnegative operator function is constructed.

Key words and phrases: symmetric relation, space of boundary values, formally self-adjoint differential expression.

Full text: PDF file (229 kB)
Full text: http:/.../abstract.php?uid=jm02-0268e
References: PDF file   HTML file

Bibliographic databases:
MSC: 47A06, 34B05
Received: 10.05.2005
Language:

Citation: V. M. Bruk, “On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function”, Zh. Mat. Fiz. Anal. Geom., 2:3 (2006), 268–277

Citation in format AMSBIB
\Bibitem{Bru06}
\by V.~M.~Bruk
\paper On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2006
\vol 2
\issue 3
\pages 268--277
\mathnet{http://mi.mathnet.ru/jmag34}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249082}
\zmath{https://zbmath.org/?q=an:1144.47002}
\elib{https://elibrary.ru/item.asp?id=12938006}


Linking options:
  • http://mi.mathnet.ru/eng/jmag34
  • http://mi.mathnet.ru/eng/jmag/v2/i3/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function”, Zhurn. matem. fiz., anal., geom., 7:2 (2011), 115–140  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:107
    Full text:28
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020